# SDR REXA2024012200090

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 36,270 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOP  REMOVED AND REPLACED LH AFT OVERWING EMERGENCY LIGHT IAW CRJ 900 AMM 33-51-15. OP CHECKED GOOD.
